# SDR DALA2023112909803

- Difficulty date: November 29, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 58,283 hours, 40,857 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON TERMINAL 25R STA Y=946 AFT CARGO COMPARTMENT (C1). SUMMARY OF NRC 00730: CORROSION LEVEL 2. LONGERON TERMINAL 25R STA Y=946 AFT CARGO COMPARTMENT WAS REPLACED PER B717-SRM 51-41-05-0G. (LP #0086710)
